MAUDE Adverse Event Report: Medline Industries LP Medline; CVHP DRAWER-SYR TUBING VER.A

Medline Industries LP Medline; CVHP DRAWER-SYR TUBING VER.A
Catalog Number ACC010309A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
"the hospital had a patient code and the physician says that this lactated ringer injection instead of the sodium chloride injection caused them issues and they had to administer antibiotics.".
 
Additional Manufacturer Narrative
It was reported that "the hospital had a patient code and the physician says that this lactated ringer injection instead of the sodium chloride injection caused them issues and they had to administer antibiotics." however, it was also reported that "the solution is the same, it is the bag that was different".No additional information is available at this time.It has been determined that the reported event caused or contributed to a death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
CVHP DRAWER-SYR TUBING VER.A
Manufacturer (Section D)
Medline Industries LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key50102714
Report Number1423395-2026-00459
Device Sequence Number5253041
Product Code LRO
UDI-Device Identifier10193489998078
UDI-Public10193489998078
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberACC010309A
Device Lot Number26BDA403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown